On the subconvexity problem for GL(3) × GL(2) L-functions

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Fix g a self-dual Hecke-Maass form for SL3(Z). Let f be a holomorphic newform of prime level q and fixed weight. Conditional on a lower bound for a short sum of squares of Fourier coefficients of f, we prove a subconvexity bound in the q aspect for L(s,g×f) at the central point.

Original languageEnglish
Pages (from-to)897-913
Number of pages17
JournalForum Mathematicum
Volume27
Issue number2
DOIs
Publication statusPublished - 1 Mar 2015
Externally publishedYes

Fingerprint

Sum of squares
Fourier coefficients
L-function
Lower bound
Form

Keywords

  • L-functions
  • subconvexity

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

On the subconvexity problem for GL(3) × GL(2) L-functions. / Khan, Rizwanur.

In: Forum Mathematicum, Vol. 27, No. 2, 01.03.2015, p. 897-913.

Research output: Contribution to journalArticle

@article{5ae83a144189487ab3f8d7ae9713c6cb,
title = "On the subconvexity problem for GL(3) × GL(2) L-functions",
abstract = "Fix g a self-dual Hecke-Maass form for SL3(Z). Let f be a holomorphic newform of prime level q and fixed weight. Conditional on a lower bound for a short sum of squares of Fourier coefficients of f, we prove a subconvexity bound in the q aspect for L(s,g×f) at the central point.",
keywords = "L-functions, subconvexity",
author = "Rizwanur Khan",
year = "2015",
month = "3",
day = "1",
doi = "10.1515/forum-2012-0033",
language = "English",
volume = "27",
pages = "897--913",
journal = "Forum Mathematicum",
issn = "0933-7741",
publisher = "Walter de Gruyter GmbH & Co. KG",
number = "2",

}

TY - JOUR

T1 - On the subconvexity problem for GL(3) × GL(2) L-functions

AU - Khan, Rizwanur

PY - 2015/3/1

Y1 - 2015/3/1

N2 - Fix g a self-dual Hecke-Maass form for SL3(Z). Let f be a holomorphic newform of prime level q and fixed weight. Conditional on a lower bound for a short sum of squares of Fourier coefficients of f, we prove a subconvexity bound in the q aspect for L(s,g×f) at the central point.

AB - Fix g a self-dual Hecke-Maass form for SL3(Z). Let f be a holomorphic newform of prime level q and fixed weight. Conditional on a lower bound for a short sum of squares of Fourier coefficients of f, we prove a subconvexity bound in the q aspect for L(s,g×f) at the central point.

KW - L-functions

KW - subconvexity

UR - http://www.scopus.com/inward/record.url?scp=84925656082&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84925656082&partnerID=8YFLogxK

U2 - 10.1515/forum-2012-0033

DO - 10.1515/forum-2012-0033

M3 - Article

VL - 27

SP - 897

EP - 913

JO - Forum Mathematicum

JF - Forum Mathematicum

SN - 0933-7741

IS - 2

ER -